aubagio and numb, tingly hands as a side effect

Aubagio is an oral treatment approved for MS.

aubagio and numb, tingly hands as a side effect

Postby trex1 » Mon Jan 02, 2017 12:15 pm

Hello, I am new to this site, but was hoping to get some info regarding aubagio and numb and tingling fingers as a side affect. I went on aubagio 3 months ago and about 4 weeks ago the tips of my fingers went numb and tingly and now its my whole hand. Just wondering if anyone else has had this side effect and if so what was done for you and how long did it last. Any info would be greatly appreciated as I work with my hands and cant hold onto a hammer. Also, I had no ms symptoms before going on this medication, so don't think it is related to my ms. I have contacted my neurologist and he is monitoring the symptoms, but would like to hear from others on how they dealt with these side effects Thanks for your time and have a good day

(also posted in general discussion)
trex1
Getting to Know You...
 
Posts: 13
Joined: Mon Jan 02, 2017 6:16 am

Advertisement

Re: aubagio and numb, tingly hands as a side effect

Postby TinainMaine » Fri Feb 03, 2017 8:57 am

Hi, I started Aubagio in May 2016, after several weeks I started to get tingling in my feet. My neurologist prescribed Gabapentin and I had my annual MRI to make sure it was not a relapse. my MRI indicated no changes or activity. Unfortunately I am so sensitive to meds that I could not take this even on the lowest amount possible, but it is possible that it could work for you.
Tina in Maine
TinainMaine
Newbie
 
Posts: 1
Joined: Fri Feb 03, 2017 8:43 am

Re: aubagio and numb, tingly hands as a side effect

Postby trex1 » Fri Feb 17, 2017 5:50 am

TinainMaine thanks for your reply, I too am very sensitive to meds, but my dr has stated it was a ms attack that was causing the numbness, not the meds (I disagree), but my mri shows only improvements rather than a hit that would cause the attack? So wouldn't that indicate it wasn't a ms attack, but rather something else? All very confusing, I am still on aubagio and numbness is almost gone . . . who knows? Thanks agian
trex1
Getting to Know You...
 
Posts: 13
Joined: Mon Jan 02, 2017 6:16 am

Re: aubagio and numb, tingly hands as a side effect

Postby robslatt4567 » Thu Mar 16, 2017 5:26 pm

Hope things are going well for you all. Aubagio helps my mobility but i don't like that it's hard on the liver. i break the 14mg in half and take a full tablet on days i know i will need to be active in public.
i've been on aubagio since 18 Dec 2016. Overall it's not too bad. Better that getting a shot. I'm a strong believer in diet and exercise and these have helped too.

cheers,
I really need to create a second reality
User avatar
robslatt4567
Newbie
 
Posts: 5
Joined: Fri Dec 30, 2016 5:15 pm
Location: Tennessee USA


Return to Aubagio (teriflunomide)

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service